I am not on tamoxifen but wanted to sympathise re. heart pounding. Wont bore you with my long story but I am recently post bilateral mastectomies and had heart palpitations and pounding. It freaked - and continues to freak- me out.
What I wanted to say is that you should go to GP if worried. When I mentioned this symptom to my onclogist, he said it is not his area of speciality and referred me on. I know our circumstances are completely different, but wanted to sympathise, and suggest you go to GP as there could be many other reasons for your symptoms.
Good luck, Rattles, xx
I saw my onc last week for my 6 month checkup and discussed with her my issues of weird rhythms and pounding heart. She said it's nothing to do with the tamoxifen. Not convinced by that at all. I spose it could be a combo of everything thats been injected and zapped into my body??? Dunno. All I know is that all the things that I am getting have only started since the tamoxifen. Could be a coincidence - who knows! Just wish it would settle down cuz it freaks me out!
Me too - I get a bit of a strange pounding heart feeling - not necessarily with exercise, I could just be sitting still. Assume it's due to the tamoxifen - though haven't asked about it. Guess it's another one of those annoying things we need to put up with.
Take care xx
I am taking anastrozole and am getting the same pounding heart whenever I try to do anything. It started with chemo then settled down but is worse now I am on tabs. Feels tight in my chest, like my heart will explode!
I started Tamoxifen one month ago and found i would get very hot at night and also my mood dropped ever so slightly, but enough for me to feel a difference. I think it is starting to settle now and im managing to get a bit of energy back 7 weeks after chemo. I do hope things settle for you.
I'm the same too. I thought this symptom started when I was on chemo and put it down to that causing a low haemoglobin count, but it has continued due to the tamoxifen effect. I also break out in a sweat when doing ordinary chores like you. I'm thinking of joining a gym to get fit, but am put off by the thought of sweating like a pig at the gentle-list of exercises.
I am just wondering if anyone else has noticed that since starting tamoxifen weird things have happened to the old ticker. Mine seems to pound and race almost immediately if I do anything like walking up the stairs, sweeping the floor ect.. ya know general every day stuff. I am also noticing odd rhythms and a sort of wheeze. I have been on tamoxifen for almost a year now. I feel great in myself generally and really want to start getting some exercise but am slightly concerned that my heart might burst!!! (highly unlikely I know but thats what it feels like when it pounds!!)) I did not have any heart probs pre chemo. and all my echos have come back as ok. I am seeing my onc at the beginning of March and obviously will tell her all of this. I just wondered if it is a tamoxifen related issue or do I have yet another health problem!!!!